Citalopram -how long will it take to kick in?
- 12 May 2012 by densonbrdntn
- celexa, depression, citalopram
was on drugs very depressed stopped xanax 12 days ago on celexa how long will it take to kick in
12 May 2012
My celexa kicked in about 1 week later. It did wonders for me. Keep your chin up and remember to have patience, one day at a time. What kind of drugs were you taking? Prescription or others?
13 May 2012
Hello densonbrdtntn. It varies from one person to another. The side effects that often come along with taking the drug can begin from the onset. It will take four weeks time for the Celexa to work at its full theraputic level. regards, pledge
13 May 2012
It may depend on the dose of xanax you were on too. If you stopped xanax suddenley, depending on the dose, it could make your problems worse. This drug should be weaned from. You didn't say how much or how long you were on it, but as far as the Celexa, it can take upwards of 4 weeks to notice the difference. Let us know how much xanax you were on, & for how long. Best wishes to you... Mary
14 May 2012
The celexa I started took less than two weeks to help. Hopefully you tapered off the Xanax so you don't get a rebound effect. Keep track of your days and if it you do not see a,positive change in that period give your Psych a call.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I accidentally chewed one of my 10mg Citalopram tablets, what negative effects could this have? I am worried that if it allows the drug to enter my ...
2 answers • 11 May 2010
I have been taking Celexa (Citalopram) for several years. My dosage was increased to 30mg/day 3 months ago because of worsening depression. I felt ...
6 answers • 16 Feb 2013
I have been on celexa 40mg/day for about 4 years. It did decrease my sex drive so my doc prescribed buproprian SR 150mg 2x/day to help, and it did. I ...
1 answer • 8 Jul 2013
I have PTSD, so I suffer from night terrors and am more depressed then I could have ever imagined. I saw my dr and he tried some antidepressants ...
4 answers • 28 Apr 2014